I have started feeding my husband more finger foods – I do still make curry and tradition Indian food, but I usually feed him with that. The other night I gave him curried chicken with Nan (bread) when the Nan was gone; he was rolling it up with the paper towel and eating it.
A few nights ago I cut up some little crusty sandwiches and made some spicy – sweet honey mustard. He loved it – he was chowing down and ate the whole small bowl of spicy mustard with it. At 3 in the morning, he wakes up with tremendous pain in his bottom left rib. Moaning and seeming out of breath. I tried to make him comfortable nothing worked so I called the nurse who had me open up the emergency pack she gave me. Inside were different syringes of medicine one of them was morphine. He doesn’t take any pain medication, so I was really hesitant to give it to him, but the nurse reassured me. It was a very small dose.
Then I gave him a Zanax because he was so upset and making things worse. He fell asleep as I was looking up what it could be on my phone the number one this was heartburn, indigestion. I know that can cause severe sharp pains – I believe it was the mustard he ate didn’t agree with him.
Years ago, I had a dog named Willey, and I would feed him table scraps, one day I feed him some spicy mustard to see what he would do. He ended up with pancreatitis, I had to spend over 1000.00 to get him well.
I almost killed my dog with mustard and now my husband.
The next day he would not get up he just sleep no pills no eating no drinking. I was worried he is already dehydrated. The nurse came his vitals are OK the medicine just knocked him for a loop. Then yesterday we got him out of bed, but he really didn’t know what was going on. He was unaware of anything and was just wide-eyed and tarring. When I would talk to him, he would answer back but not in a way I could understand.
Now I am really worried – maybe I shouldn’t have given him the medicine could that have caused him to digress, will he get any better.
My heart is breaking into a million pieces….
The beautician was commenting on how broken my hair was – she had never seen it this way. She said it could be because of stress, who knew not only would my hair fall out – it would become brittle and broken!
My hair is also falling out at an alarming pace, thank goodness for Joan (Joan Rivers Great Hair Day) ! I have tried many products but hers works the very best, a bit pricey but worth it.
Since I am now getting fat and “bald” I decided to go and get some supplements that may help – Costco here I come. I found it “Beautiful Hair Skin & Nails” is what it is called.
I went home and opened the bottle to take the supplement right away. You would not believe what I saw – the most beautiful pills I have ever seen! Seriously – small oval shaped that were a dark silvery pink. I just had to laugh “marketing” yes, yes I thought that was exactly what I need a beautiful pill to give me beautiful hair.
I had to laugh out loud… “Only In America”
It took me a while to come up with a word for 2017 – Initially I was going to use discover – I even made a graphic for it. But then I realized through my sadness and pain – I am just not there yet.
My life’s circumstances are devastating to say the least so no, not discover – then it came to me “strength”. Yes, I need strength to make it through this year. However, when I decided to look up, the exact meaning of the word it really didn’t fit – I need not only physical strength but also spiritual and mental strength.
I have finally found the word I need for 2017 and it is “COURAGE”
Yes I am going to have to really come to grips with my life and the total devastation that I will feel when I finally lose my husband. I touch his face and hold his hand at night when we sleep – with a deep sense of love and sadness.
I feel that the next holiday season will be spent alone… nothing anyone can really ever prepare for, the loss of a spouse – a hole through my heart – devastation in my soul…
Yes the perfect word for 2017 is Courage…